# SDR UALA2012013000607

- Difficulty date: January 29, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N785UA
- Make and model: Boeing 777222
- Aircraft serial: 26954
- Aircraft time: 66,221 hours, 9,428 cycles
- Engine: Pwa PW40903
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Location: Electrical Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF WDM 24-21-21 PG 1 SHT 2, FOUND DAMAGED WIRE W8201-0002-02, AT TS33001. NEED NEW LUG INSTALLED AND WIRE SPLICED IN.  SAMC TEXT: REF BSPWM 20-30-13 & 20-10-13, OK TO ACP SPLICE RPR IN PYLON AREA ON DAMAGED FEEDER WIRE.  STARTED RMV'G WIRE FROM TERM BLOCK THRU PYLON APPROX 3FT.  INSTALLED SPLICE IN PYLON AREA JUST FWD OF L/E.  INSTALLED STAGGERED SPLICES & DOUBLE COLD SHRINK SLEEVES.  STARTED TIES (PA (PARTIAL).  NEED NEW LUG AND WIRE SPLICED IN.  OK TO ACP SPLICE RPR IN PYLON AREA ON DAMAGED FEEDER WIRE.  STARTED REMOVING WIRE FROM TERM BLOCK THRU PYLON APPROX 3FT.  INSTLD SPLICE.
